Anyone on Buspar and how does it affect you?

I seen my Dr today and I told her I have been having Anxiety more and she prescribed a med for me called Buspar I take it up to three times a day for Anxiety she also said the med I am taking now Abilify isn’t really for Anxiety although it can help some. My question is is anyone on Buspar? and how does it affect you as far as side effects go I am scared taking this although weight gain isn’t a side effect or it can be in about 1 percent of people taking it I don’t want to be in that 1 percent category. I hope not anyway I hope to have little to no side effects and no side effect of weight gains so wish me Luck everyone first day taking it today took one with Dinner and will take another before I go to bed. Then three times tomorrow Morning evening and bedtime.

2 Likes

I am on Buspar and i really like it. It helps with anxiety. :crocodile::crocodile::crocodile:

2 Likes

thanks this is my first day as I said in above post taking it hope it helps calm my nerves down so I can function a little better around crowds that’s when I have extreme anxiety is in Crowds and when I have to interact with people Like going to the store when it’s extremely crowded that’s why I usually go through the u-scan and want to go in get what I need and leave I don’t stay around to socialize especially when that makes me anxious so I avoid it at all costs

1 Like

Good luck with the Buspar @Melina2. Hope it works out for you.

3 Likes

thank you so much for the good luck wishes

1 Like

Aren’t you also on clonazepam @GrayBear?

1 Like

Yeah best of luck @Melina2

1 Like

Yes i am indeed. :pig2::pig2::pig2:

1 Like

I hope the Buspar helps you. Sometimes they have to tinker a little to get the med’s right.

2 Likes

Does the Buspar cause any side effects for you? or is it well tolerated with little to no side effects too early for me to tell if I will have side effects or not it’s only my second day on it Of course everyone reacts differently than others

1 Like

For me, side effects are minimal, if any at all. :horse::horse::horse:

1 Like

I hope I have no side effects

1 Like

On week 1 of Buspar I haven’t had any side effects except in the beginning of taking it I had stomach cramps but that has since gone away. I think I am good and won’t have any side effects. I can only hope don’t you think side effects would show up when first starting not weeks later? I guess it depends on the person everyone reacts differently to meds.

1 Like

Have you noticed any positive effects? :tiger::tiger::tiger:

1 Like

Yes I have noticed it is starting to help with my Anxiety some hope it continues

2 Likes

I’m on buspar. It’s only been a few days for me too. I seem to tolerate it well. I’ve noticed I feel calmer on it.

2 Likes

also before I was having panic attacks in extremely crowded places and seeing strange faces doesn’t help either I get blurry vision and slurred speech when a panic attack sets in and my heart races and I get clammy hands I told my dr about getting blurred vision and she said that’s not a symptom of Anxiety when it is I looked it up and I knew before looking it up that blurred vision can be brought on by anxiety or onset of panic attack anyone else get that? I was tempted to print it off and show my doctor about the blurred vision being brought on by anxiety, but something tells me to let it go shed probably argue with me about it and I would get nowhere

1 Like

been on Buspar going on almost 2 weeks now and noticed a change in my weight or a few pounds in weight gain don’t know if it’s from the Buspar you’d think I wouldn’t get that side effect since a very small percentage experience weight gain as a side effect I hope not I am trying my best to lose weight not the other way around. May have to stop the Buspar to see if it’s the cause of my weight gain anyhow don’t know what to do if it is the cause of what does anyone else suggest I do if you were in my situation thanks. Then again, I could just be retaining water which I am on the Metformin and triamterene for. Not happy right now and confused on why all of a sudden, I gained like a few pounds will keep everyone posted.

Isnt buspar mandos armor